MathSciNet Relay Station
MathSciNet bibliographic data
MR2449751 (2009i:65177) 65M70
Ismail, M. S. Numerical solution of complex modified Korteweg-de Vries equation by collocation method. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 3, 749–759.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement